# SDR DALA2025102407780

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 10,436 hours, 2,572 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR AT 8000 FT ON ARRIVAL. LASTED TO GATE. APU OFF DURING FUME EVENT.   FOUND OIL LEAK IN #1 ENG SPINNER, #2 ENG IS GOOD. REPLACED #1 ENG SHAFT COVER SEAL PER A321 AMM 72-15. (LP 7203500)
